STRONGLY MINIMAL REDUCTS OF VALUED FIELDS


Creative Commons License

Kowalski P., Randriambololona S.

JOURNAL OF SYMBOLIC LOGIC, vol.81, no.2, pp.510-523, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 81 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.1017/jsl.2015.61
  • Title of Journal : JOURNAL OF SYMBOLIC LOGIC
  • Page Numbers: pp.510-523

Abstract

We prove that if a strongly minimal nonlocally modular reduct of an algebraically closed valued field of characteristic 0 contains +, then this reduct is bi-interpretable with the underlying field.